Skip to content

On a Measure of Lack of Fit in Time Series Models.

LJUNG, G. M., & BOX, G. E. P. (1978). On a Measure of Lack of Fit in Time Series Models. Biometrika, 65(2), 297-303.

Type
Journal article
Intellectual base
Primary research
Year
1978
Volume
65
Issue
2
Pages
297-303
DOI
10.1093/biomet/65.2.297
DOI registrant
Oxford University Press
Link
https://doi.org/10.1093/biomet/65.2.297

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:5ba90dbba354 · see in the full table